# SDR 08FDEA03432

- Difficulty date: August 15, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 53,557 hours, 8,740 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: ARG73765517
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION RED GEAR INDICATION REMAINED ILLUMINATED FOR RIGHT MAIN GEAR APPROXIMATELY FIVE SECONDS LONGER THAN THE OTHER GEAR.  REMOVED AND REPLACED RETRACT CYLINDER IAW MM 32-33-20-4.  REMOVED AND REPLACED RT MLG BUNGEE (UNLOCK) CYLINDER REF MM 32-33-02-4.  ACCOMPLISHED DOOR PROX SENSOR RTS PER MM 32-61-15-5 STEP 3.  PERFORMED MLG OPS CK AND TIMING CK PER MM 32-31-00-5.  OPS CK GOOD (RT MLG RETRACT TIME 10 SECONDS MAX PER MM IS 13 SECONDS).  FOUND RT MAIN UPLOCK PROX SENSOR STOP INSTALLED INCORRECT.  REPOSITION PROX STOP AND READJUSTED PROX GAP REF M/M 32-61-15-5.  PERFORMED GEAR SWING, OPS CHECK NORMAL, REF SEQ04 W/O 42407.
